# SDR COMA9810126

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 15,775 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTING IS INOP.  REPLACED EMERGENCY BATTERY.
